New duromine user

Discussion in 'Introductions' started by sunshine, Dec 30, 2011.

  1. sunshine

    sunshine New Member
    Registered

    Joined:
    Dec 30, 2011
    Messages:
    0
    Likes Received:
    0
    hi all:)

    its my day 3 of taking duromine and i must say day 1 was a lot easier...i have a killer headache. the only thing ive eaten today is a drinking youghurt and a normal youghurt. im not hungry at all ...i just wish this headache would go away. the last time i weighed myself i was 57kg..i probably should invest in a scale so i can see the progress. i cant help but feel guilty as if im doing something wrong by taking theses pills because they have a very bad reputation. i hope i loose the weight asap so i can get back to my normal ife.my dream weight is 50kg.
    i wish everyone here all the best. until next tym:)
     
  2. orkslayer

    orkslayer New Member
    Registered

    Joined:
    Dec 29, 2011
    Messages:
    5
    Likes Received:
    0
    Welcome sunshine and the headache is one of 3 known side effect which is insomnia (cant sleep) dry mouths and headaches, id suggest taking advil to help with it and dont feel bad for taking duromine, its a life saving drug for many and we are lucky it is out there with only 3 side effects, most drugs can cause strokes, heart attacks, blood clotting i consider myself lucky and privlaged to be able to take them without feeling bad or any side effects yet. i wish you luck with your weight losssssssss
     
Loading...